# SDR AALA202401250790

- Difficulty date: January 23, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 28,593 hours, 11,619 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005605
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED A FUME EVENT SMELLED OF ELECTRICAL SMOKE. AS WELL DETECTABLE IN THE CABIN. THEN LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. REMOVED AND REPLACED NUMBER 1 WINDOW HEAT CONTROLLER. OPERATIONAL CHECK GOOD. PER AMM 30-41-11.
